gastroenterologist-icon
Gastro problem
Having heaviness in stomach below ribs from over month ECG normal taken pan d capsule no use then used dyphalac after that little bit of cramps I consulted gastro now taking naksium 40 and itopride 50 but I feel stomach uncomfortable not going anywhere sitting and waiting symptoms to go triglyceride level 332 non fast.
162 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello,  try eating small meals instead of three large ones whenever you can.  Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty. Alcohol can irritate the mucous lining of your stomach. Stress may make your gastritis symptoms worse. Stress may be hard to avoid, but you can learn to cope with it. If you have trouble relaxing, consider calming activities, such as meditation, yoga .Only medicines will not cure gastritis .life style change plays important role.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.